MAUDE Adverse Event Report: Xtant Medical Holdings, Inc. Cortera Spinal Fixation System; Thoracolumbosacral Pedicle Screw System

Xtant Medical Holdings, Inc. Cortera Spinal Fixation System; Thoracolumbosacral Pedicle Screw System
Model Number 150103-65045
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction

Brand Name
Cortera Spinal Fixation System
Common Device Name
Thoracolumbosacral Pedicle Screw System
Manufacturer (Section D)
Xtant Medical Holdings, Inc.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
Xtant Medical Holdings, Inc.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
+1(406)924-5878
MDR Report Key50213525
Report Number3005031160-2026-00031
Device Sequence Number6122316
Product Code NKB
UDI-Device Identifier00810076568485
UDI-Public00810076568485
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K241892
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number150103-65045
Device Lot NumberAP23000083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown